Nonlinear Analysis (Jan 2017)

Solution of Volterra integral inclusion in b-metric spaces via new fixed point theorem

  • Muhammad Usman Ali,
  • Tayyab Kamran,
  • Mihai Postolache

DOI
https://doi.org/10.15388/na.2017.1.2
Journal volume & issue
Vol. 22, no. 1

Abstract

Read online

An existence theorem for Volterra-type integral inclusion is establish in b-metric spaces. We first introduce two new F-contractions of Hardy–Rogers type and then establish fixed point theorems for these contractions in the setting of b-metric spaces. Finally, we apply our fixed point theorem to prove the existence theorem for Volterra-type integral inclusion. We also provide an example to show that our fixed point theorem is a proper generalization of a recent fixed point theorem by Cosentino et al.

Keywords